Duke Mathematical Journal

Concordance of diffeomorphisms and the pasting construction

Robert Wells

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 665-693.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380572

Digital Object Identifier
doi:10.1215/S0012-7094-72-03973-7

Mathematical Reviews number (MathSciNet)
MR0319218

Zentralblatt MATH identifier
0259.57014

Subjects
Primary: 57E05
Secondary: 57D65

Citation

Wells, Robert. Concordance of diffeomorphisms and the pasting construction. Duke Math. J. 39 (1972), no. 4, 665--693. doi:10.1215/S0012-7094-72-03973-7. https://projecteuclid.org/euclid.dmj/1077380572


Export citation